# SDR YENA2025051300489

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 72,338 hours, 26,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / EXTERNAL SKIN AT THE LAP JOINT @ FR 64-65 & STGR 32L-33L / DENT WITH GOUGE – PERMANENT REPAIR (PENDING DTA); REFERENCES: /1/ DAMAGE REPORT MX-283 AND MAPPING /2/ FERRY FLIGHT CONCURRENCE ECA-304 /3/ AIRBUS DOSSIER 81587668 /4/ AIRBUS RDAF 81587668/002/2025#A  /5/ AIRBUS SRM 53-41-11-53-A (FIGURE 53-41-11-992-053-0) – IDENTIFICATION /6/ AIRBUS SRM 53-41-11-283-069 – ADL /7/ A320 SRM TASK 53-41-11-300-084 /8/ AIRBUS TD/81587668/059/2025#A /9/ SRI TASK 53-41-11-205-103. DESCRIPTION: ON 06-MAY-2025 PRIOR TO FLIGHT UTILIZING AIRCRAFT (A/C) N633JB (MSN: 02671) @ SJU, AN UNKNOWN IMPACT DAMAGE WAS FOUND ON THE REAR FUSELAGE EXTERNAL SKIN (PN: D5348001620000) NEAR THE LAP JOINT @ FR 64-65 & STGR 32L-33L, CAUSING A DENT WITH A GOUGE.  THE DAMAGE WAS LEFT AS IS AND THE DIMENSIONS ARE REPORTED AS 2.65 L X 1.70” W X 0.142” D, THE DEEPEST POINT OF THE DENT LOCATED ~ 1” FROM STGR 32L IN THE DIRECTION TOWARDS STGR 33L, AND 6” FWD OF FR 65.  PER THE REPORT, ALL DAMAGES ARE LOCATED IN THE UNRIVETED AREA.  A 10X MAGNIFIED EXTERNAL DVI WAS ACCOMPLISHED WITH NO FINDINGS.  SEE REF /1/ DAMAGE REPORT AND MAPPING FOR FULL DETAILS. THE SKIN WAS IDENTIFIED USING SRM IDENTIFICATION REF /5/ AND FOUND TO BE 1.6MM (0.063IN) THICK AND MADE OF 2024T3 AL IAW DAN20.  THE DEFECT WAS FOUND TO BE OUT OF LIMITS (OOL) IAW REF /6/ ADL (REFERENCE FIGURE 006 SHEET 3 OF 4) DUE TO BEING IN AN EXCLUDED ZONE LOCATED NEAR THE LAP JOINT.  THE A/C WAS FERRIED FROM SJU TO BHM VIA REF /2/, ECA. AIRBUS WAS CONTACTED FOR DISPOSITION VIA REF /3/ AND ON 5/10/2025 AIRBUS PROVIDED REF /8/ TD ISSUE A TO DO THE NDT INSPECTIONS AND PERFORM THE REPAIR AS PER REF /7/ SRM INCLUDING THE DEVIATION TO USE CCC IN LIEU OF CAA. AIRBUS PROVIDED REF /4/ RDAF ISSUE A TO COVER A DISCREPANCY ON REF /9/ SRI TASK TABLES 1 AND 2 THAT DO NOT LIST ANY INSPECTION REQUIREMENTS FOR WV 017 AND REPAIR INSTRUCTIONS PROVIDED REF /8/ TD. THE REF /4/ TEMPORARY RDAF APPROVAL ALLOWS FOR 200 FLIGHT CYCLES UNTIL THE DESIGN TEAM PROVIDES FATIGUE SUPPORT. EC A24-464-01 REV 02 HAS BEEN ISSUED TO ACCOMPLISH THE REPAIR PER REF /8/ TD WHICH IS APPROVED BY RDAF REF /4/. EC A24-464-02 IS BEING ISSUED TO TRACK THE COMPLETION OF FATIGUE ANALYSIS DUE IN 200 FC AS PER RDAF REF /4/. NOTE- AIRBUS HAVE REFERENCED THE INTERNAL TRM MESSAGE /036 IN THE RDAF REF /4/, TO WHICH WE DO NOT VISIBILITY. A REQUEST HAS BEEN SENT TO AIRBUS VIA TRM MESSAGE /066 TO UPDATE THE RDAF. THIS EC WILL NEED TO BE REVISED ONCE THE UPDATED RDAF RECEIVED. SUBSTANTIATION: THE PERMANENT REPAIR IS PENDING DTA DUE WITHIN 200 FC AND THIS EC IS CLASSIFIED AS OTHER.* REV 01* /10/ AIRBUS RDAF 81587668/002/2025 ISSUE B. ON MAY 10, 2025, AIRBUS PROVIDED REF /10/ RDAF ISSUE B, CORRECTING THE MESSAGE REFERENCE. REF /4/ RDAF ISSUE A HAD REFERENCED MESSAGE /036 OF THE DOSSIER, WHICH WAS AN INTERNAL AIRBUS MESSAGE NOT VISIBLE TO JBU. THE CURRENT RDAF ISSUE B CORRECTLY REFERENCES MESSAGE /042 FOR THE WV 17 APPROVAL FOR SRI TASK 53-41-11-205-103. THIS EC IS BEING REVISED TO ATTACH REF /10/ RDAF ISSUE B ONLY.
 (E/C: A25-464-02).
